# SDR SWAA2022033177105

- Difficulty date: February 23, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF CCN:753-201-00-02; FOUND 5 EA CRACKS AT BS 665 LBL 30 WL 201 AND BS 672.5 LBL 32 - 35 WL 201; COMMON TO THE HORIZONTAL PRESSURE DECK; AREAS MARKED. / [01] REMOVED FLOOR SUPPORT AT BS 663 LBL45-LBL 60 WL 208 PER SRM 51-40-02-0G-0;[02] INSTALLED FOD PROTECTION AT REPAIR AREA PER MM 20-60-02-100-80[15] FABRICATED REPAIR PARTS -1 DOUBLER .080 2024-T3 LOT #1478284-1; -2 STIFFENERS 7-EA BAC1550-100052 7076-T6511 LOT #1462982-1; -3 REPLACEMENT WEB .063 2024-T3 LOT #1478284-1; -4 FILLER .080 2024-T3 LOT #1478284-2;-5 FILLER 2024-T LOT #1478284-1; -6 FILLERS .090 2024-T3 LOT # 1468724-1 AND .020 2924-T3 LOT # 1194858; -7 FILLER .080 2024-T3 LOT # 1478284-2 ; -8 FILLER .063 2024-T3 LOT #1478284-1; -9 FILLER .063 2024-T3 LOT # 1478284-1 AND APPLIED CHEMICAL CONVERSION COATING PER SRM 53-40-51-2R-2 STEPS 4 E-J[26] FABRICATED REPAIR PARTS -1 DOUBLER .080 2024-T3 LOT # 1481648-1; -2 STIFFENERS 7 EA BAC1505-100052 7075-T6 LOT # 1459415-1; -3 WEB .063 2024-T3 LOT # 1478284-1 ;-6 FILLERS 3 EA .090 2024-T3 LOT # 1468724-1; AND -6 FILLERS 3 EA .020 2024-T3 LOT # 1194858 ; AND APPLIED CHEMICAL CONVERSION COATING PER SRM 53-40-51-2R-2 STEP 4 E-
